hello i am shyam i am a patient of cml since 2011 .
i am diagonosed with imatinib 300mg daily since 7 years .
in the year 2018 i started to suffer with drastic muscle pain in my legs and hands with swelling.i have gone through a difficult time as mostly i was on my bed due to the pain in legs and hands and couldn't do anything since 6 months.
as i told my doctor about these he told that these are the sideeffects of long term usage of imatinib since 7 years.
he prescribed me to unfollow the medication as my BCR ABL/ABL fusion transcipt ratio is 0.02% since past 2-3 years after continously using imatinib since 2011.
as my BCRABL RATIO is good and constant he told me to stop consuming imatinib.
i have gone through a BCR ABL QUANTITATIVE REAL TIME PCR in the last month my results are as follows:
IS NCN % is 34.83%
ABL CN IS 1,06,050
BCR ABL CN is 68,130
BCR ABL /ABL fusion transcript ratio is 64.24%
I am unable to understand the report since there is a lot of difference in the ratios and values.
I am afraid that my doctor may say me to start the medication again so that i need to suffer with its sideeffects like muscle pain and swelling in my legs and hands where i need to stop my studies and stay on my bed with lots of pain
Can you tell me if there is an other option to it like another medication or surgeries with no drastic side effects like imatinib. Please help to find a solution to it because i am not willing to stop my studies.
please reply ASAP as i am crucially waiting for u r reply.
thank u mam.